Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having problems with chest, breathing, dizziness and high body temperature. Have Crohn's Disease and taking azathioprine

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 921 Questions
I'm an 18 year old female. I've been having problems with my chest, breathing, dizziness and my body temperature get quite high. What could it be??
I have Crohn's Disease-had it since I was 3 year old, currently taking azathioprine for it.
Posted Sat, 24 Aug 2013 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 1 hour later

Thanks for posting your query on XXXXXXX

In view of the history of Chron`s disease which is a chronic inflammatory disease, you could be also having asthma which is also a chronic inflammatory disease and your symptoms are suggestive of that. You have not elaborated much on your chest problems.

You are also taking azathioprine which is an immunusuppressive drug and may make a person susceptible to infections. Beside this azathioprine may cause some changes like fibrosis in the lungs( Though much literature is not available on this topic) and cause breathlessness.

You need a complete work up for your lungs which may include a PFT, x XXXXXXX chest, CT chest beside the routine tests. I suggest you consult a pulmonologist who may be able to examine you in detail and ask for necessary tests and guide you accordingly.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor